# SDR RAIA2018071690002

- Difficulty date: July 9, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 46,184 hours, 38,431 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RAM AIR VALVE FAIL.  RESET AND OPS CHECK OF RAM AIR VALVES GOOD AT THIS TIME.
